# SDR CA981209002

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 222063307105
- Condition: Cracked
- Location: Seal Frame
- Part time: 7,104 hours
- Component: 222063307141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAL ASSEMBLY CONSISTING OF FRAME, RING AND ANGLE FOUND WITH CRACK IN SPOT WELDS ATTACHING ANGLE TO TAILPIPE BODY AND CRACKS IN SPOT WELDS ATTACHING RING TO FRAME.
